Acetaminophen (4 packets of 2 tables each) Refill

Acetaminophen (4 packets of 2 tables each) Refill

Regular price $0.96
Unit price  per 
Shipping calculated at checkout.

Use: Pain reliever and fever reducer. Does not contain aspirin. This will be your go-to OTC for headaches and minor aches and pains. 

Active Ingredients: Acetaminophen 500 mg (compare to the active ingredients in Tylenol)

Benefits: Tends to be easier to tolerate on an empty stomach than other pain relievers and definitely the pain reliever to reach for for situations involving bleeding as it won't interrupt the body's clotting cascade.

Disclaimer: Statements contained within this web site have not been evaluated by the Food and Drug Administration. All products are not intended to diagnose, cure, mitigate, treat, or prevent any disease. While the products seen on this website are generally safe for daily use, some people using it may have an adverse reaction. If you or anyone you know has an adverse reaction, please see a physician.